当システム
  詳細検索
Japanese | English 

Nara Women's University Digital Information Repository > 020 理学部 > 学外刊行物(理学部) > 雑誌 >

このアイテムのファイル:

ファイル 記述 サイズ形式
AA00701248V93N2pp379-396.pdf著者版387.45 kBAdobe PDF見る/開く
タイトル: A knot with destabilized bridge spheres of arbitrarily high bridge number
著者: Jang, Yeonhee; Kobayashi, Tsuyoshi link image; Ozawa, Makoto link image; Takao, Kazuto
著者(別表記) : 小林, 毅; 小沢, 誠
著者読み: こばやし, つよし; おざわ, まこと
発行日: 2016年 3月 4日
出版者: London Mathemactical Society
引用: Yeonhee Jang, Tsuyoshi Kobayashi, Makoto Ozawa and Kazuto Takao: Journal of London Mathematical Society. Ser. 2 (2016) 93 (2): 379-396.
抄録: We show that there exists an infinite family of knots, each of which has, for each integer k>=0, a destabilized (2k+5)-bridge sphere. We also show that, for each integer n>=4, there exists a knot with a destabilized 3-bridge sphere and a destabilized n-bridge sphere.
記述: © 2016 London Mathematical Society
???metadata.dc.relation.doi???: 10.1112/jlms/jdw004
URI: http://hdl.handle.net/10935/4311
ISSN: 00246107
出現コレクション:雑誌

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10935/4311

当システムに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください